RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2011, Issue 1(22), Pages 68–82 (Mi vsgtu928)  

This article is cited in 1 scientific paper (total in 1 paper)

Procedings of the 2nd International Conference "Mathematical Physics and its Applications"
Mathematical Physics

Generalized functions asymptotically homogeneous along the unstable degenerated node

Yu. N. Drozhzhinov, B. I. Zav'yalov

Dept. of Mathematical Physics, Steklov Mathematical Institute, Russian Academy of Sciences, Moscow

Abstract: The generalized functions which have quasiasymptotics along the trajectories of one-parametric group are called asymptomatically homogeneous. The corresponding limit functions are homogeneous with respect to this group. In this paper we give the full description of asymptotically homogeneous generalized functions along the trajectories of unstable degenerated node. The obtained results are applied for description of homogeneous generalized functions for such trajectories in two dimensional case.

Keywords: distributions, quasiasymptotics, degenerate node, homogeneous generalized functions, asymptotically homogeneous functions

DOI: https://doi.org/10.14498/vsgtu928

Full text: PDF file (605 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.53
MSC: Primary 46F12; Secondary 44A10, 40E05
Original article submitted 15/XII/2010
revision submitted – 26/II/2011

Citation: Yu. N. Drozhzhinov, B. I. Zav'yalov, “Generalized functions asymptotically homogeneous along the unstable degenerated node”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(22) (2011), 68–82

Citation in format AMSBIB
\Bibitem{DroZav11}
\by Yu.~N.~Drozhzhinov, B.~I.~Zav'yalov
\paper Generalized functions asymptotically homogeneous along the unstable degenerated node
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2011
\vol 1(22)
\pages 68--82
\mathnet{http://mi.mathnet.ru/vsgtu928}
\crossref{https://doi.org/10.14498/vsgtu928}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu928
  • http://mi.mathnet.ru/eng/vsgtu/v122/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Drozhzhinov, B. I. Zavialov, “Comparison Tauberian theorems and hyperbolic operators with constant coefficients”, Ufa Math. J., 7:3 (2015), 47–53  mathnet  crossref  mathscinet  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:290
    Full text:41
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018